# SDR 07FDEA01563

- Difficulty date: April 24, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,592 hours, 11,860 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FOLLOWING STRINGER CORRODED:  P52, C67-70; P49, C67-69; P48, C67-70;   P46, C65-68 AND P53, C66-68.  CLIP C67, P56-57 IS ALSO CORRODED.  STRINGER REPAIR PERFORMED IAW SRM 53-10-14 / FIG 201 AND REPLACEMENT OF CLIP (A539-74223-214) IAW SRM 51-72-10.
